# SDR IXXA20250604002

- Difficulty date: June 4, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23111
- Condition: Dented
- Location: Zone 500 Flap
- Part time: 94,425 hours, 15,750 cycles
- Component: Flap Assy, Boeing
- Component part number: 113T230131G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBD AFT FLAP LOWER SURFACE OF THE L/E PANEL IS DENTED APPROX 4" OTBD OF THE OTBD TRACK FAIRING
